# SDR SWAA2019081335750

- Difficulty date: August 8, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 5,708 hours, 2,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY L/H "EXIT" LENS COVER DISLODGED.    SECURED LENS PER SIP.
